I've heard many people having awful side effects. I personally a had horrible nausea. Can Botox kill even with a good physician?

Doctor Answers 8

Botox side effects

Hello Paufaith,

Thank you for posting your question. More common side effects of Botox are headache, tenderness at injection site, and bruising. There have been no reported systemic effects with cosmetic Botox injections. Hope this helps!

Best Wishes,
Dr. Michael J. Brown
Northern Virginia Plastic Surgeon

Can Botox kill even with a good physician

Thank you for your question.  A death from cosmetic Botox injection has never been reported.  Consult with a board certified injector. best Wishes

Botox and complications

Hi Paufaith,

In the 12 years that I have injected Botox I have never had a report of the complications that you are referring. I suggest consulting with your injector of Botox for an evaluation of this problem or contacting Botox directly as they have a patient hotline for this types of problems with side effects or complications1-800-433-8871 .

Hope this helps,
Dr. Gus Diaz

Gustavo A. Diaz, MD
Charlotte Facial Plastic Surgeon
4.7 out of 5 stars 15 reviews

Botox and Complications

In all the years Ive done botox i have never had a systemic complications and do not feel it can actually occur.  Please see an expert.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 167 reviews

Botox side effects

The most common side effects of Botox are small bruise, headache for several hours after treatment or weakening of an unintended muscle. Serious side effects are incredibly rare when Botox is used properly at cosmetic doses. 

Stephen Weber MD, FACS
Denver Facial Plastic Surgeon

Botox and side effects

Botox is extremely safe and there has never been reported a serious side effect in the millions of patients injected. The key is to get into the hands of a board certified dermatologist or plastic surgeon who is experienced in the use of the material to get the best results

Melvin Elson, MD
Nashville Dermatologist
5.0 out of 5 stars 6 reviews

The safety of botox

Botox cosmetic has a better safety profile than aspirin.  There are no deaths reported using Botox Cosmetic for cosmetic use.  In fact, it would be difficult - probably impossible - to cause a death with a full vial.  Having said that, you want to make sure that you are getting the real deal - Botox, Dysport or Xeomin.  Reputable physicians don't look to save money by purchasing drugs from resellers who may be selling counterfeit.  If you don't trust your physician, it is time to find another one.  Nausea after botox could be from a vasovagal reaction due to anxiety or to the rare brief onset of flu like symptoms or it could be 'true, true and unrelated' (in other words coincidental).

I hope this answer was helpful.
Wishing you the best of luck.

Heidi A. Waldorf, MD
New York Dermatologist
5.0 out of 5 stars 9 reviews

Botox side effects

Botox Cosmetic is extremely safe and I have never seen a serious side effect from it in my practice. To my knowledge, there has never been a death caused by cosmetic Botox treatment.  However, it sounds like Botox may not be the right treatment for you.  

Richard Ort, MD
Lone Tree Dermatologic Surgeon
5.0 out of 5 stars 22 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.